JournalszaaVol. 7, No. 3pp. 241–246

Uniqueness of the Solution of an lnverse Problem for a Quasilinear Parabolic Equation in Divergence Form

  • Siegfried Dümmel

    Technische Universität Chemnitz, Germany
  • Sybille Handrock-Meyer

    Technische Universität Chemnitz, Germany
Uniqueness of the Solution of an lnverse Problem for a Quasilinear Parabolic Equation in Divergence Form cover

Abstract

The quasilinear parabolic differential equation ut=div(a(u)gradu)u_t = \mathrm {div} (a (u) \mathrm {grad} u) with a constant initial condition and a boundary condition of the first kind is considered where aa is a positive analytic function of uu. Under some additional assumptions on u a uniqueness theorem for the determination of the coefficient a is proved.

Cite this article

Siegfried Dümmel, Sybille Handrock-Meyer, Uniqueness of the Solution of an lnverse Problem for a Quasilinear Parabolic Equation in Divergence Form. Z. Anal. Anwend. 7 (1988), no. 3, pp. 241–246

DOI 10.4171/ZAA/302